Alert archive / Georgia / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 3, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Mar 31, 2015, 10:31 PM EDT for Evans County, Long County, Tattnall County, Georgia. It was in force for 59 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2015, 10:31 PM EDT (02:31 UTC)
- Expired
- Mar 31, 2015, 11:30 PM EDT
- In force
- 59 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Evans County, GA, Long County, GA, Tattnall County, GA
The radar
The Charleston,SC radar (KCLX), 118 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 10:45 PM EDT | TSTM WND DMG | 2 Nnw Collins, GA | MULTIPLE TREES DOWN AND DAMAGE TO PROPERTY NEAR THE CORNER OF PINEGROVE CH RD AND HIGHWAY 23. TIME ESTIMED FROM RADAR |
| Mar 31, 10:54 PM EDT | TSTM WND DMG | 7 S Reidsville, GA | METAL ROOF BLOWN OFF OF LARGE CHICKEN COOP AT THE END OF GEORGE MCLEOD RD. TIME ESTIMATED FROM RADAR |
| Mar 31, 10:55 PM EDT | TSTM WND DMG | 6 W Mendes, GA | TREE BLOWN DOWN ON A CAR AND NUMEROUS TREES SNAPPED NEAR HIGHWAY 121 AT PINEVIEW BAPTIST CHURCH. TREES BLOCKING THOMAS LANE. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 2.5 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1164 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 1394 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 2.8
The text
As transmitted, in the capitals the NWS used until 2016.
519
WUUS52 KCHS 010231
SVRCHS
GAC109-183-267-010330-
/O.NEW.KCHS.SV.W.0003.150401T0231Z-150401T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
1031 PM EDT TUE MAR 31 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
EVANS COUNTY IN SOUTHEASTERN GEORGIA...
LONG COUNTY IN SOUTHEASTERN GEORGIA...
TATTNALL COUNTY IN SOUTHEASTERN GEORGIA...
* UNTIL 1130 PM EDT
* AT 1030 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR COLLINS TO NEAR PLANT HATCH TO NEAR LUMBER
CITY...MOVING EAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
REIDSVILLE... CLAXTON...
LUDOWICI...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
LARGE HAIL AND DAMAGING WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3227 8199 3228 8191 3223 8181 3201 8182
3160 8174 3166 8180 3167 8185 3179 8195
3179 8199 3181 8203 3186 8210 3190 8211
3189 8213 3191 8213 3192 8222 3218 8218
3232 8223
TIME...MOT...LOC 0230Z 280DEG 40KT 3221 8219 3196 8242 3186 8274
HAIL...1.00IN
WIND...60MPH
$$3 follow-up statements
922
WWUS52 KCHS 010248
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1048 PM EDT TUE MAR 31 2015
GAC109-183-267-010330-
/O.CON.KCHS.SV.W.0003.000000T0000Z-150401T0330Z/
EVANS GA-LONG GA-TATTNALL GA-
1048 PM EDT TUE MAR 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR EVANS...LONG AND TATTNALL COUNTIES...
AT 1047 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MANASSAS TO NEAR PLANT HATCH TO NEAR HAZLEHURST...
MOVING EAST AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. AT 1035 PM...A WIND GUST TO 46 MPH WAS
REPORTED AT THE VIDALIA AIRPORT.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
REIDSVILLE...CLAXTON AND LUDOWICI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
LARGE HAIL AND DAMAGING WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3227 8199 3228 8191 3223 8181 3201 8182
3160 8174 3166 8180 3167 8185 3179 8195
3179 8199 3181 8203 3186 8210 3190 8211
3189 8213 3191 8213 3192 8222 3218 8218
3232 8223
TIME...MOT...LOC 0247Z 280DEG 40KT 3215 8205 3190 8228 3180 8260
HAIL...1.00IN
WIND...60MPH
$$200
WWUS52 KCHS 010319
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1119 PM EDT TUE MAR 31 2015
GAC109-183-267-010330-
/O.CON.KCHS.SV.W.0003.000000T0000Z-150401T0330Z/
EVANS GA-LONG GA-TATTNALL GA-
1119 PM EDT TUE MAR 31 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM EDT
FOR EVANS...LONG AND TATTNALL COUNTIES...
AT 1118 PM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR PEMBROKE TO NEAR DONALD TO SURRENCY...MOVING EAST
AT 45 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLAXTON AND LUDOWICI.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE DIRECTLY TO THE CHARLESTON NATIONAL WEATHER SERVICE AT
1-888-383-2024 WHEN IT IS SAFE TO DO SO.
LARGE HAIL AND DAMAGING WINDS AND FREQUENT CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY. LIGHTNING
IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN HEAR
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
&&
LAT...LON 3213 8196 3223 8181 3201 8182 3160 8174
3166 8180 3167 8185 3179 8195 3179 8199
3181 8203 3188 8204
TIME...MOT...LOC 0318Z 280DEG 40KT 3209 8165 3184 8188 3174 8220
HAIL...1.00IN
WIND...60MPH
$$771
WWUS52 KCHS 010330
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
1130 PM EDT TUE MAR 31 2015
GAC109-183-267-010340-
/O.EXP.KCHS.SV.W.0003.000000T0000Z-150401T0330Z/
EVANS GA-LONG GA-TATTNALL GA-
1130 PM EDT TUE MAR 31 2015
...THE SEVERE THUNDERSTORM WARNING FOR EVANS...LONG AND TATTNALL
COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER
GUSTY WINDS ARE STILL POSSIBLE WITH THESE THUNDERSTORMS.
LAT...LON 3213 8196 3223 8181 3201 8182 3160 8174
3166 8180 3167 8185 3179 8195 3179 8199
3181 8203 3188 8204
TIME...MOT...LOC 0328Z 280DEG 40KT 3209 8165 3184 8188 3174 8220
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 8:46 PM EDT, 1 hour 45 minutes earlier.
Area forecast discussion, Mar 31, 8:46 PM EDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 846 PM EDT TUE MAR 31 2015 .SYNOPSIS... A COLD FRONT WILL SHIFT SOUTH INTO THE AREA TONIGHT AND WEDNESDAY MORNING WHILE HIGH PRESSURE BUILDS FROM THE NORTH. THE HIGH WILL QUICKLY MOVE OFF THE EASTERN SEABOARD BY THURSDAY. A STRONGER COLD FRONT WILL CROSS THE REGION LATE FRIDAY NIGHT OR SATURDAY...FOLLOWED BY COOLER HIGH PRESSURE THROUGH EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... MID-EVENING WATER VAPOR IMAGERY SHOWS POTENT SHORTWAVE ENERGY UPSTREAM WHICH IS PROMOTING STEADY CONVECTIVE GROWTH ACROSS CENTRAL GEORGIA. CLUSTER OF TSTMS WILL PROPAGATE SOUTHEAST THIS EVENING...IMPACTING MAINLY SOUTHEAST GEORGIA FROM LATE EVENING THROUGH EARLY MORNING WEDNESDAY. POPS HAVE BEEN ADJUSTED UPWARDS TO 60 PERCENT ACROSS INTERIOR SOUTHEAST GEORGIA WITH THE MID- EVENING UPDATE...ESPECIALLY IN THE METTER AND REIDSVILLE AREAS SOUTHEAST TO LUDOWICI AND CLAXTON. INSTABILITY OFF THE 01/00Z KCHS RAOB WAS NOT OVERLY IMPRESSIVE...ALTHOUGH THE SOUNDING LOOKS TO HAVE BEEN CONTAMINATED BY THE STABILIZING SEA BREEZE CIRCULATION. HOWEVER...01/00Z RAP FORECAST SOUNDINGS AT METTER AND STATESBORO INDICATE MODEST INSTABILITY REMAINS AHEAD OF THE APPROACHING CONVECTIVE CLUSTER WITH SBCAPES NEARING 1200 J/KG WITH LIFTED INDICES OF -4 TO -7C. THIS WILL SUPPORT ONGOING CONVECTION FOR SEVERAL MORE HOURS. COLD MID-LEVEL LAPSE RATES COUPLED WITH DRY MID-LEVEL AIR (DCAPE OF 600-800 J/KG) WILL SUPPORT A CONTINUED RISK FOR AN ISOLATED STRONG TO SEVERE TSTM THROUGH MIDNIGHT...MAINLY SOUTH OF THE I-16 CORRIDOR. THE PRIMARY HAZARDS WILL BE LARGE HAIL...DAMAGING WINDS AND CLOUD TO GROUND LIGHTNING. SO FAR UPSTREAM SEVERE REPORTS HAVE BEEN PRIMARY LARGE HAIL...BUT 0-6KM BULK SHEAR IN EXCESS OF 35-40 KT WILL SUPPORT A RISK FOR OCCASIONAL BOWING SEGMENTS. WILL CONTINUE TO HIGHLIGHT A RISK FOR ISOLATED SEVERE TSTMS IN THE HAZARDOUS WEATHER OUTLOOK. THE REMAINDER OF THE FORECAST IS ON TRACK. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... WEDNESDAY...THE BACK DOOR COLD FRONT WILL SLOWLY SLIDE SOUTH OF THE AREA...THOUGH IT WILL BE SLOW TO CLEAR OUR FAR SOUTHEAST GA ZONES BEFORE MID AFTERNOON. PRIOR TO THAT...MODERATE SURFACE HEATING AND DEWPOINTS IN THE UPPER 50S TO AROUND 60 MAY ALLOW FOR ISOLATED SHOWERS IN THE MORNING OR PERHAPS A THUNDERSTORM IN THE EARLY AFTERNOON BEFORE DRIER AIR SHIFTS IN FROM THE NORTH. MOST AREAS WILL REMAIN DRY WITH DECREASING CLOUDINESS AND ONLY WEAK LATE-DAY COLD AIR ADVECTION. THUS HIGHS WILL BE IN THE MIDDLE 70S ACROSS SOUTHERN SC AND UPPER 70S TO AROUND 80 IN SOUTHEAST GA. WEDNESDAY NIGHT WILL BE COOLER ACROSS SOUTHERN SC WHERE MOSTLY CLEAR SKIES AND DIMINISHING WINDS WILL OCCUR. ELSEWHERE...INCREASING STRATOCUMULUS LATE NIGHT WITH DEVELOPING ONSHORE FLOW WILL KEEP TEMPS A FEW DEGREES WARMER. ON THURSDAY THE UPPER RIDGE WILL SHIFT OFFSHORE AND THE SURFACE HIGH WILL MOVE INTO THE WESTERN ATLANTIC. LOW LEVEL FLOW BECOMES ONSHORE AND SURFACE DEWPOINTS INCREASE INTO THE LOWER 60S ACROSS SOUTHEAST GA. MEANWHILE ALOFT A SHORTWAVE WILL MOVE IN DURING THE AFTERNOON HOURS...POTENTIALLY TRIGGERING ISOLATED SHOWERS AND TSTMS LATE IN THE DAY ACROSS WESTERN ZONES. HIGHS WILL BE IN THE UPPER 70S EXCEPT NEAR THE COAST WHERE A ROBUST SEA BREEZE WILL KEEP TEMPS IN THE UPPER 60S. FRIDAY...AHEAD OF AN APPROACHING COLD FRONT...THERMAL RIDGING/ COMPRESSIONAL HEATING SHOULD PUSH TEMPERATURES INTO THE MID 80S. AN ISOLATED SHOWER/THUNDERSTORM CANNOT BE RULED OUT IF/WHERE LOW LEVEL CONVERGENCE DEVELOPS EAST OF I-95...BUT THE POTENTIAL FOR CONVECTION APPEARS TOO LOW TO JUSTIFY A MENTION WITHIN PUBLIC FORECASTS. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... A COLD FRONT WILL PUSH INTO THE REGION EITHER LATE FRIDAY NIGHT OR DURING THE DAY SATURDAY. 31/00 UTC GUIDANCE TIMING DIFFERENCES PERSIST...RANGING FROM A FAST OPERATIONAL GFS WHICH PUSHES THE FRONT COMPLETELY THROUGH THE REGION EARLY SATURDAY WITH LIMITED CHANCE FOR CONVECTION TO A SOMEWHAT SLOWER OPERATIONAL EURO WHICH DEPICTS THE FRONT BISECTING THE FORECAST AREA EARLY SATURDAY AFTERNOON... SUPPORTING A GREATER CHANCE FOR SHOWERS/THUNDERSTORMS AND PERHAPS EVEN A POTENTIAL FOR SOME SEVERE WEATHER ESPECIALLY SOUTH/EAST. MAINTAINED SLIGHT CHANCE/CHANCE POPS FOR SHOWERS/THUNDERSTORMS LATE FRIDAY NIGHT INTO SATURDAY...BUT FURTHER ADJUSTMENTS COULD BE NEEDED WITHIN SUBSEQUENT FORECASTS. IN ANY CASE...POST FROPA HIGH PRESSURE WILL PROVIDE SLIGHTLY COOLER THAN NORMAL TEMPERATURES BY SATURDAY NIGHT/SUNDAY...FOLLOWED BY A WARMING TREND AS HIGH PRESSURE SHIFTS OFFSHORE EARLY NEXT WEEK. ALSO...INTRODUCED SLIGHT CHANCE/CHANCE POPS EARLY NEXT WEEK AS MEDIUM RANGE GUIDANCE DEPICTS INCREASING MOISTURE SPREADING INTO THE REGION FROM THE WEST. HOWEVER...MODEL AGREEMENT REGARDING FORECAST DETAILS OF ANY PRECIPITATION REMAINS POOR EARLY NEXT WEEK. && .AVIATION /01Z WEDNESDAY THROUGH SUNDAY/... VFR. WATCHING UPSTREAM TSTM ACTIVITY...WHICH MAY MAKE A RUN FOR KSAV 02-06Z. RIGHT NOW IT APPEARS ACTIVITY THAT HOLDS TOGETHER WILL LIKELY REMAIN SOUTH OF THE TERMINAL. WILL NOT INCLUDE A MENTION OF TSRA JUST YET...BUT THIS WILL BE WATCHED CAREFULLY. WIND SHIFT WILL A BACKDOOR FRONT WILL MOVE THROUGH KCHS ROUGHLY 14Z...BUT WASHOUT BEFORE REACHING KSAV AND GETTING ENTANGLED WITH THE DEVELOPING ONSHORE FLOW. EXTENDED AVIATION OUTLOOK...ISOLATED SHOWERS AND TSTMS COULD AFFECT EITHER TERMINAL LATE THURSDAY AND SCATTERED SHOWERS AND TSTMS EXPECTED SATURDAY. OTHERWISE...MAINLY VFR. && .MARINE... THIS EVENING AND TONIGHT...HIGH PRESSURE WILL PREVAIL OVER THE COASTAL WATERS EARLY...BUT THE PRESSURE GRADIENT WILL BECOME MORE ENHANCED THIS EVENING INTO EARLY TONIGHT AS A COLD FRONT ADVANCES CLOSER TO THE AREA. A BRIEF PERIOD OF SMALL CRAFT ADVISORY LEVEL WINDS COULD OCCUR IN NORTHERN SC WATERS AND OFFSHORE GEORGIA WATERS AS THE FROPA OCCURS...BUT CONDITIONS SHOULD FALL JUST SHORT OF CRITERIA. HAVE MAINTAINED A CAP OF 15 KT WINDS IN THE CHARLESTON HARBOR AND 20 KT WINDS OFF THE CHARLESTON COUNTY COAST AND OFFSHORE GEORGIA WATERS. SOUTHWEST WINDS SHOULD ALSO BECOME NORTHWEST BEHIND THE FRONT LATE. ISOLATED THUNDERSTORMS COULD IMPACT THE GEORGIA WATERS TONIGHT. A FEW THUNDERSTORMS COULD BE STRONG WITH GUSTY WINDS AND FREQUENT LIGHTNING STRIKES. WINDS WILL BRIEFLY SURGE OUT OF THE NE WEDNESDAY AND WEDNESDAY NIGHT IN WAKE OF A BACK DOOR COLD FRONT BUT WINDS/SEAS EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY THRESHOLDS. MODERATE ONSHORE FLOW EXPECTED THURSDAY INTO FRIDAY AS THE SURFACE HIGH SHIFTS OFF THE COAST. THE SEA BREEZE WILL BLOW AT 10-15 KT ALONG THE COAST BOTH DAYS. SEAS COULD BUILD TO NEAR SMALL CRAFT ADVISORY LEVELS LATE FRIDAY OR FRIDAY NIGHT ESPECIALLY ACROSS THE CHARLESTON NEARSHORE AND GA OFFSHORE WATERS. IN THE WAKE OF A COLD FRONT...COLD ADVECTION AND BUILDING HIGH PRESSURE WILL PRODUCE A SURGE OF NORTHEAST WINDS AND ELEVATED SEAS DURING THE LATTER HALF OF THE WEEKEND INTO EARLY NEXT WEEK. SMALL CRAFT ADVISORIES APPEAR LIKELY WITH THIS EVENT. MEANWHILE...HIGHER DEWPOINTS IN THE 60S ADVECTING OVER THE WATERS COULD SUPPORT SOME SEA FOG BEGINNING THURSDAY/THURSDAY NIGHT AND CONTINUING UNTIL COLD FRONTAL PASSAGE OCCURS SATURDAY. PROBABILITIES CURRENTLY TOO LOW TO INCLUDE IN FORECAST. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && ST
Hazardous weather outlook, Mar 31, 8:58 PM EDT, 1 hour 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 858 PM EDT TUE MAR 31 2015 AMZ330-350-352-354-374-GAZ087-088-101-SCZ040-042>045-047>052-020100- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM-JENKINS-SCREVEN-EFFINGHAM-ALLENDALE-HAMPTON-INLAND COLLETON- DORCHESTER-INLAND BERKELEY-INLAND JASPER-BEAUFORT-COASTAL COLLETON- CHARLESTON-COASTAL JASPER-TIDAL BERKELEY- 858 PM EDT TUE MAR 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. GAZ099-100-114>119-137>141-020100- CANDLER-BULLOCH-TATTNALL-EVANS-INLAND BRYAN-COASTAL BRYAN- INLAND CHATHAM-COASTAL CHATHAM-LONG-INLAND LIBERTY-COASTAL LIBERTY- INLAND MCINTOSH-COASTAL MCINTOSH- 858 PM EDT TUE MAR 31 2015 ...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TONIGHT. A LARGE CLUSTER OF THUNDERSTORMS IS MOVING QUICKLY SOUTHEAST ACROSS CENTRAL GEORGIA THIS EVENING. THESE THUNDERSTORMS ARE EXPECTED TO MOVE INTO INTERIOR SOUTHEAST GEORGIA OVER THE NEXT FEW HOURS AND PUSH TO THE COAST. A FEW OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL COULD ALSO OCCUR. THE RISK FOR ISOLATED SEVERE THUNDERSTORMS WILL BE THE HIGHEST ROUGHLY SOUTH OF INTERSTATE 16...WHICH INCLUDES CLAXTON... REIDSVILLE...HINESVILLE AND LUDOWICI. SEVERE THUNDERSTORMS ARE NOT EXPECTED TO AFFECT THE SAVANNAH METRO AREA AT THIS TIME. PEOPLE ACROSS SOUTHEAST GEORGIA SHOULD BE PREPARED TO TAKE ACTION SHOULD THREATENING WEATHER APPROACH OR IF A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR AREA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... PLEASE RELAY ANY REPORTS OF HAZARDOUS WEATHER INCLUDING...BUT NOT LIMITED TO LARGE HAIL...DAMAGING WINDS...AND FLOODING TO THE NATIONAL WEATHER SERVICE IN CHARLESTON AT 1-888-383-2024.
In the hours before
Special weather statement, Mar 31, 8:54 PM EDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 854 PM EDT TUE MAR 31 2015 GAZ099-100-114>116-118-137-138-140-010300- CANDLER-BULLOCH-TATTNALL-EVANS-INLAND BRYAN-INLAND CHATHAM-LONG- INLAND LIBERTY-INLAND MCINTOSH- 854 PM EDT TUE MAR 31 2015 ...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS EVENING... A LARGE CLUSTER OF THUNDERSTORMS IS MOVING QUICKLY SOUTHEAST ACROSS CENTRAL GEORGIA THIS EVENING. THESE THUNDERSTORMS ARE EXPECTED TO MOVE INTO INTERIOR SOUTHEAST GEORGIA OVER THE NEXT FEW HOURS AND PUSH TO THE COAST. A FEW OF THE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL COULD ALSO OCCUR. THE RISK FOR ISOLATED SEVERE THUNDERSTORMS WILL BE THE HIGHEST ROUGHLY SOUTH OF INTERSTATE 16...WHICH INCLUDES CLAXTON... REIDSVILLE...HINESVILLE AND LUDOWICI. SEVERE THUNDERSTORMS ARE NOT EXPECTED TO AFFECT THE SAVANNAH METRO AREA AT THIS TIME. PEOPLE ACROSS SOUTHEAST GEORGIA SHOULD BE PREPARED TO TAKE ACTION SHOULD THREATENING WEATHER APPROACH OR IF A SEVERE THUNDERSTORM WARNING IS ISSUED FOR YOUR AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR THE INTERNET FOR THE LATEST INFORMATION FROM THE NATIONAL WEATHER SERVICE. &&
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 11:15 PM EDT | Special Weather Statement | CHS | Bryan, Liberty | 30 min |
| Mar 31, 11:43 PM EDT | Special Weather Statement | CHS | Bryan, Chatham, Liberty, McIntosh | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.